single-jc.php

JACIII Vol.7 No.2 pp. 229-234
doi: 10.20965/jaciii.2003.p0229
(2003)

Paper:

Properties of Interval Truth Values with Certainty Factor

Masashi Emoto and Masao Mukaidono

Department of Computer Science, Meiji University, 1-1-1, Higashi-mita, Tama-ku, Kawasaki-shi, Kanagawa, Japan

Received:
August 30, 2002
Accepted:
December 24, 2002
Published:
June 20, 2003
Keywords:
fuzzy logic, interval truth with certainty factor, fuzzy truth value
Abstract

Until now some truth values in fuzzy logic were suggested such as numerical truth value, interval truth value, fuzzy truth value and etc. Fuzzy truth value is considered as the most generalized truth values in fuzzy logic. Truth values except fuzzy truth value were suggested to clarify the properties of fuzzy truth values. However it is not sufficient to clarify the properties of fuzzy truth values from the properties of other truth values, because fuzzy truth value may not be convex or normal. On the other hand, the other truth values do have to be convex and normal. In this paper, we consider subnormal truth value and propose interval truth value with certainty factor. Then, we clarify the properties of interval truth value with certainty factor.

Cite this article as:
Masashi Emoto and Masao Mukaidono, “Properties of Interval Truth Values with Certainty Factor,” J. Adv. Comput. Intell. Intell. Inform., Vol.7, No.2, pp. 229-234, 2003.
Data files:

*This site is desgined based on HTML5 and CSS3 for modern browsers, e.g. Chrome, Firefox, Safari, Edge, Opera.

Last updated on Feb. 25, 2021